Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heart patient, normal ECHO, variations in ECG, have painful blackish brown spots on thigh. On vastarel, zestril, plavix. Is it worrisome?

hi, my mom is a heart patient.she has variations in her ecg report..we did the echo test which showed that she has no problem in that.she takes some tablets in the mornind 1.vastarel 35 mg,2. zestril half of 5mg,3.jusprin 81 mg,plavix 75mg and in the evening pancoprazole 40 mg,ranidine 300g, lipitor 20 mg, vastarel 35 mg .we have got to do the angiogram test..but today we noticed that there are some blackish brown spots on her left thigh towards inside which really worried about it...i dont feel like sleeping now just waiting to be tomorrow to take her to hospital...please help me.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi there,

Thanks for writing in
I am a cardiologist and read your mail with diligence.
With the details, what I can make out that is being treated for coronary artery disease and hypertension. Please do not worry about the procedure of coronary angiography procedure as I gather it is scheduled. In pre procedure checkup, the operator makes sure that all avoidable causes which add to the risk of procedure are eliminated. So, please do not be anxious, it is perfectly safe procedure. You can specifically point to the spots you mentioned to your doctor and ask him/her whether it is safe or not.
If you have any further question you can write back.

Best Wishes.

Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor